Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Does an i-pill last month delay this month's periods ?

Hello doctor , i had taken i-pill and after 7 days it starts bleeding approx 4 days and now my periods is late approx 14 days is their any problem i had check prgnency test also its negative
Asked On : Mon, 29 Aug 2011
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM.
There is absolutely no problem. The I pill must have altered your hormonal balance, resulting in delay in periods. This hormonal imbalance will correct itself. But you must not have had intercourse during this period. If you had intercourse then the possibility of becoming pregnant is always there.
Wish you all the best
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor